# SDR YENA2021042800291

- Difficulty date: April 24, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 68,368 hours, 24,605 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: A10198RP
- Condition: Out Of Position
- Location: Rt Overwing
- Part time: 54,693 hours, 19,091 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 717, AUS-LAX. R/H OVERWING SLIDE ( 7505MM ) NOT FLUSHED WITH FUSELAGE AND MISSING FASTENER; R & R R/H OVERWING SLIDE (7505) PER AMM 25-62-42.
